# SDR DALA2021070903841

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 IN REF. NRC # 00073: CORROSION ON SKIN AT SETTLEMENT AREA OF THE AFT LAVATORY SERVICE PANEL (166AR). CORRECTIVE ACTION: SUMMARY OF N.R.C. 00708. CORROSION LEVEL:2. SKIN AT SETTLEMENT AREA OF THE AFT LAVATORY SERVICE PANEL (166AR) WAS REPAIRED PER ETI-57-21-282, REV. 3 AND ER/A 592608-14AD, REV. ORIGINAL. (1866537)
